Vomiting and stomach pain causing dehydration - Online Doctor Chats
Doctor : Hi
Doctor : How can I help you ?
User : HI there, my father is vomiting frequently, has stomach pain, can't walk and is pale. What should I do?
Doctor : From when ?
User : I'm sorry??
Doctor : From how long is he vomiting ?
User : since the past 5 mins.
Doctor : How many times ? What is the content ?
User : 3 times, and it's a spicy dinner. could it be the flu? Or just spicy foods?
User : he cant stop swating.
Doctor : Ok
User : i mean sweating
Doctor : Swating ? I didnt get you ..
Doctor : Ok. Is he having chest pain ?
User : no. hes really shaky
Doctor : Our discussion about your problem may need more than 5 minutes. You will be taken to the payment page after 5 mins, I will be here to assist you after payment. It's a very nominal cost. After payment, you will be brought back to the chat from where you left it.
Doctor : Going by the description you have given me, I would sugguest that you
Doctor : take him to the hospital
Doctor : He might be dehydrated and might need fluids
Doctor : Are you there ?
Doctor :I have to close this window since ponsthere is no rese from your side, please get back to us if you need further medical advice.
Related questions you may be interested in
People also viewed
- Is heartburn a side effect of hydrocodone/ibuprofen?
- Is pain at place of injection a side effect of edex?
- Severe vomiting with stomach pain what is causing it
- Diarrhea body ache skin sensitive fever
- Vomiting and stomach pain and cold
- Diarrhea headache body aches
- Stomach ache with bloody discharge
- Drinking water causes vomiting bad stomach pain
- Is yellow eyes or skin a side effect of generess fe?
- Body aches sudden diarrhea
- Stomach cramps body aches
- Is dizziness a side effect of dramamine less drowsy?
- Is sore throat a side effect of glyburide/metformin?
- Can hangovers cause nausea, vomiting or stomach pain?
- What could cause vomiting and stomach pain